Alert archive / Michigan / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 21, NWS Marquette, MI

August 27, 2019Alger County, Marquette County, Michigan

NWS Marquette, MI issued this severe thunderstorm warning at Aug 27, 2019, 3:23 PM EDT for Alger County, Marquette County, Michigan. It was in force for 22 min. 17 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 27, 2019, 3:23 PM EDT (19:23 UTC)
Expired
Aug 27, 2019, 3:45 PM EDT
In force
22 min
Issued by
NWS Marquette, MI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Alger County, MI, Marquette County, MI

The radar

The Marquette radar (KMQT), 10 km from the middle of the area, began a volume at 19:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 27, 3:25 PM EDTTSTM WND DMG1 Nw Trowbridge Park, MITREES ON POWER LINES WITH SMOKE OBSERVED ALONG WRIGHT STREET IN MARQUETTE TWP. DELAYED REPORT.
Aug 27, 3:25 PM EDTTSTM WND DMG1 Se Trowbridge Park, MIDOWNED POWER LINES IN THE CITY OF MARQUETTE NEAR THE INTERSECTION OF SOUTH MCCLELLAN AND WEST WASHINGTON STREET. DELAYED REPORT.
Aug 27, 3:25 PM EDTTSTM WND DMG2 Nnw Marquette, MITREE ON POWER LINE ALONG MARQUETTE COUNTY ROAD 510 JUST TO THE SOUTH OF THE DEAD RIVER IN THE CITY OF MARQUETTE. DELAYED REPORT.
Aug 27, 3:25 PM EDTTSTM WND DMG2 Nnw Marquette, MIPHOTO RECEIVED VIA SOCIAL MEDIA OF A TREE UPROOTED. DELAYED REPORT. TIME ESTIMATED BY RADAR.
Aug 27, 3:25 PM EDTTSTM WND DMG2 Sw Trowbridge Park, MITREES BLOCKING HALF OF MARQUETTE COUNTY ROAD 492 NEAR GROVE STREET. DELAYED REPORT.
Aug 27, 3:25 PM EDTTSTM WND DMGMarquette, MIDOWNED POWER LINES NEAR THE BERRY EVENTS CENTER ON THE CAMPUS OF NORTHERN MICHIGAN UNIVERSITY. DELAYED REPORT.
Aug 27, 3:25 PM EDTTSTM WND DMGMarquette, MIPOWER LINE DOWNED ALONG THE INTERSECTION OF EAST HEWITT AND HIGH STREETS IN THE CITY OF MARQUETTE. DELAYED REPORT.
Aug 27, 3:30 PM EDTTSTM WND DMG4 Sw Trowbridge Park, MITREES REPORTED DOWN VIA POLICE SCANNERS.
Aug 27, 3:31 PM EDTTSTM WND GST 42Marquette, MIMESONET STATION EW1298 MARQUETTE.
Aug 27, 3:33 PM EDTTSTM WND GST 601 Wnw Trowbridge Park, MIESTIMATED 60MPH WIND GUST IN MARQUETTE.
Aug 27, 3:38 PM EDTTSTM WND DMG2 Sw Trowbridge Park, MITREES REPORTED BLOCKING THE ROAD. REPORT FROM POLICE SCANNER.
Aug 27, 3:38 PM EDTTSTM WND GST 391 Ssw Marquette, MIMESONET STATION EW7933 MARQUETTE.
Aug 27, 3:39 PM EDTTSTM WND DMG1 E Little Lake, MILARGE DIAMETER JACKPINE TREE GREATER THAN 12 INCH DIAMETER TOOK DOWN POWER LINES ON EAST SKI HILL ROAD IN LITTLE LAKE. LARGE ASPEN TREE ALSO DOWNED THE VICINITY. DELAYED REPORT.
Aug 27, 3:45 PM EDTTSTM WND DMGGwinn, MIDELAYED REPORT. RECEIVED PICTURES OF AN APPROXIMATELY 12 INCH DIAMETER TREE DOWN IN GWINN.
Aug 27, 3:47 PM EDTTSTM WND GST 445 Nnw Little Lake, MI38 KNOT GUST REPORTED AT SAWYER INTERNATIONAL AIRPORT.
Aug 27, 3:47 PM EDTTSTM WND GST 445 S Sands, MIAWOS STATION KSAW SAWYER AIRPORT.
Aug 27, 3:48 PM EDTHAIL 0.510 Se Big Bay, MI0.5 INCH HAIL REPORTED VIA SOCIAL MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 13 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.4 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2019-08-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2019-08-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
834 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

956 
WUUS53 KMQT 271923
SVRMQT
MIC003-103-271945-
/O.NEW.KMQT.SV.W.0021.190827T1923Z-190827T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Marquette MI
323 PM EDT Tue Aug 27 2019

The National Weather Service in Marquette has issued a

* Severe Thunderstorm Warning for...
  Central Marquette County in north central Upper Michigan...
  West central Alger County in north central Upper Michigan...

* Until 345 PM EDT.

* At 322 PM EDT, severe thunderstorms were located along a line
  extending from 6 miles west of Big Bay to 11 miles northwest of
  Little Presque Isle to near Negaunee to 13 miles east of Witch 
  Lake, moving east at 45 mph. A 54 mph wind gust was measured at 
  the NWS office in Negaunee Township at about 3:20 PM EDT. 

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Marquette, Ishpeming, Presque Isle, Negaunee, Little Presque Isle,
  Deerton, K. I. Sawyer Airport, K I Sawyer, Trowbridge Park, Harvey,
  Big Bay and Gwinn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Persons in campgrounds should seek sturdy shelter until these storms
pass.

&&

LAT...LON 4625 8770 4625 8779 4648 8763 4670 8771
      4679 8805 4684 8805 4685 8804 4692 8766
      4683 8751 4677 8748 4679 8740 4677 8734
      4671 8731 4666 8734 4663 8727 4657 8726
      4660 8696 4657 8688 4622 8723
TIME...MOT...LOC 1922Z 256DEG 41KT 4682 8788 4672 8767 4649 8756 4629
8774

HAIL...0.75IN
WIND...60MPH
 
$$

KCW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Marquette, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 27, 2:11 PM EDT, 1 hour 12 minutes earlier.

Area forecast discussion, Aug 27, 2:11 PM EDT, 1 hour 12 minutes before
Area Forecast Discussion
National Weather Service Marquette MI
211 PM EDT Tue Aug 27 2019

.UPDATE...
Issued at 732 AM EDT TUE AUG 27 2019

Last few HRRR and ESRL HRRR runs have shown the most robust
showers/storms in the south central this afternoon, so have
increased POPs there to likely to match the higher POPs out west.
Still think small hail and brief gusty winds would be the main
concerns with stronger storms.
&&

.SHORT TERM...(Today and tonight)
Issued at 425 AM EDT TUE AUG 27 2019

The cold front has cleared early this morning all but the far
eastern U.P., but the fun is just beginning. WV satellite this
morning shows drier air pushing in aloft behind the front and MSAS
analysis lines up with an approximately 1000 mb trough over eastern
Lake Superior. As rain associated with this system continues to move
out over the next few hours, attention will turn to the CAA aloft
today and its two ramifications: gusty winds both on land and water,
and instability showers and storms this afternoon.

Hedged high on winds and gusts today. Given the fact that we will
see at least some pockets of sunshine today while pressures rise
behind the trough, the mixing down of isallobaric driven gusts
should lead to gusts around 30 mph for most of the day - perhaps a
little less over the east and a little stronger over the Keweenaw.
These winds and gusts persist right through the night with most
models keeping the lowest 1 km or so mixed and the NAM showing the
strongest 925-850 mb height rises and CAA approximately 03z-09z Wed.
This also means that the statistically driven models and blends
(MOS, NBM, etc.) are all too cool tonight, especially over the west.
Therefore, hedged towards the raw model consensus for lows tonight,
which should stay above 50 for almost everyone despite the much
cooler air aloft.

As teased above, the other main story today will be the development
of afternoon instability showers and thunderstorms with steep low-
level lapse rates, with extra forcing provided by a vort lobe
rotating around the main closed upper low about 18-21z. NAM and GFS
both ticked CAPE up slightly from yesterday, now both resolving some
pockets of 1000-1500 J/kg CAPE - impressive given storm tops of only
7-8 km. CAMS are also actually quite bullish with thunderstorm
development after 18z over the west, spreading across the central
U.P. around 21z and then exiting east by sunset. This type of low-
top storm environment with low freezing levels and mixed out low
levels can sneak up on us, so don't be surprised if some storms
produce hail (though mostly small) and occasional 40+ mph gusts this
afternoon.

By tonight, we'll again shift gears - this time away from thunder
and into lake-effect (rain) mode. A secondary push of cold air aloft
(models generally agree on 850 mb temps getting as cool as 2-3 C for
a few hours) generates enough lake-based instability for a broken
convergence band of showers to focus into the western shore of
the Keweenaw late tonight and into Wednesday morning. Not
expecting anything too significant out of it except for perhaps
0.1-0.2" of additional rainfall for those areas, and a reminder
that winter is not too far off.

.LONG TERM...(Wednesday through Monday)
Issued at 504 AM EDT TUE AUG 27 2019

Models suggest that mid/upper level troughing through the northern
Great Lakes will give way to a more zonal pattern this weekend as
deep mid/upper level low lifts northward from northern Ontario
through Hudson Bay. Below normal temps Wednesday will recover with
readings near or slightly below average into this weekend.

Wednesday, cyclonic westerly low level flow with deep moisture over
the area and 850 mb temps to around 3C (lake temps around 17C-18C)
will support lake effect/enhanced rain showers into the the west and
portions of north central Upper Michigan during the morning as a
shrtwv moves through. Showers should taper off during the afternoon
as low and mid level drying takeover. Windy conditions will also
prevail with mixing through 4k ft supporting peak gusts to near 35
knots at KCMX and to near 30 knots over much of the rest of Upper
Michigan.

Thursday, as a shortwave trough and cold front moves through the
area, moderate to strong 700-300 qvector conv should be able to
support sct shra even with limited moisture inflow. A few TS will
also be possible by afternoon with forecast MLCAPE values to
around 500 J/Kg. WAA ahead of the front will help boost temps into
the low to mid 70s.

Fri-Sat, sfc high pressure and dry air will build into the northern
Great Lakes behind the front with pleasant conditions. Highs in the
upper 60s and lower 70s with breezy conditions Friday giving way to
light winds with lake breezes on Saturday. Lows may drop into the
upper 30s to lower 40s  inland with readings closer to 50 along the
Great Lakes.

Sun-Mon, although Sun is also likely to remain dry with any stronger
shrtwvs remaining to the north through northern Ontario, there is
more uncertainty by Monday with model differences in handling the
WAA pattern. Some rain may return to the area depending on the
position of the developing warm front.
&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 211 PM EDT TUE AUG 27 2019

A cluster of thunderstorm have developed near KIWD this afternoon,
and will continue to push east towards at last KSAW later this
afternoon and evening. Confidence wasn't high enough to include
prevailing mentions at KCMX, so for now just have VCTS for later
today. These thunderstorms will be capable of producing small hail
and gusty winds, stronger then the gusty prevailing southwesterly
winds expected today. Additional showers and thunderstorms will be
possible behind this first round later this evening at KIWD, and
potentially into the overnight hours at KSAW. MVFR ceilings will
overspread the TAF sites from the west tonight into Wednesday
morning, with lake-effect rain showers at KCMX. Winds will become
westerly overnight, with lingering elevated wind speeds.
&&

.MARINE...(For the 4 AM Lake Superior forecast issuance)
Issued at 425 AM EDT TUE AUG 27 2019

Cold front has cleared most of the lake early this morning and will
move entirely off the lake by mid-morning. Low pressure gradually
deepening and heading towards the Hudson Bay today through early
Thursday will keep a strong pressure gradient over Lake Superior,
and thus back to back days of strong WSW winds. Expect WSW winds of
25-30 kts west and 20-25 kts east today to increase to marginal
gales tonight on the western arm (where there is a Gale Watch in
effect) and 25-30 kts east. Winds become W and subside slightly
midday Wed west but increase east so that the whole lake sees about
30 kts of wind. Low pressure system finally moves away Thursday and
winds subside to around 20 kts across the lake. Next cold front, this
one weaker, pushes across the eastern arm Friday with some 25 kt
gusts. High pressure builds in Friday through the weekend and winds
subside to below 15 kts for that period.
&&

.MQT WATCHES/WARNINGS/ADVISORIES...
Upper Michigan...
  Beach Hazards Statement until 9 PM EDT this evening for MIZ014.

Lake Superior...
  Gale Warning until noon EDT /11 AM CDT/ Wednesday for LSZ162-263-
     264.

Lake Michigan...
None.
&&

UPDATE...RJC
SHORT TERM...RJC
LONG TERM...JLB
AVIATION...Ritzman
MARINE...RJC
Hazardous weather outlook, Aug 27, 5:49 AM EDT, 9 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Marquette MI
549 AM EDT Tue Aug 27 2019

MIZ001>007-009>014-084-085-281000-
Keweenaw-Ontonagon-Northern Houghton-Baraga-Marquette-Alger-Luce-
Gogebic-Iron-Dickinson-Menominee-Delta-Southern Schoolcraft-
Southern Houghton-Northern Schoolcraft-
549 AM EDT Tue Aug 27 2019 /449 AM CDT Tue Aug 27 2019/

This Hazardous Weather Outlook is for portions of western Upper
Michigan and central Upper Michigan.

.DAY ONE...Today and Tonight

Thunderstorms are possible this afternoon and evening, mainly
over the west. Some storms may produce small hail and gusty winds.

There is a high risk of rip currents today for the Lake Michigan
beaches of Schoolcraft County. See the beach hazards statement for
further details.

Some minor lakeshore flooding and beach erosion will be possible
along the western shore of Upper Michigan from Gogebic to
Keweenaw Counties from late this afternoon through tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Some minor lakeshore flooding and beach erosion will be possible
Wednesday along the western shore of Upper Michigan from Gogebic
to Keweenaw Counties.

Isolated thunderstorms are possible Thursday afternoon.

.SPOTTER INFORMATION STATEMENT...

The need for weather spotter reports is not anticipated at this
time.

LSZ162-240>251-263>267-281000-
Lake Superior west of a line from Saxon Harbor WI to Grand
Portage MN beyond 5NM-Saxon Harbor WI to Black River MI-
Black River to Ontonagon MI-
Ontonagon to Upper Entrance of Portage Canal MI-
Upper Entrance of Portage Canal to Eagle River MI-
Eagle River to Manitou Island MI-
Manitou Island to Point Isabelle MI-
Point Isabelle to Lower Entrance of Portage Canal MI-
Lower Entrance of Portage Canal To Huron Islands MI Including
Keweenaw and Huron Bays-Huron Islands to Marquette MI-
Marquette to Munising MI-Munising to Grand Marais MI-
Grand Marais to Whitefish Point MI-
Lake Superior from Saxon Harbor WI to Upper Entrance to Portage
Canal MI 5NM off shore to the US/Canadian border including Isle
Royale National Park-
Lake Superior from Upper Entrance to Portage Canal to Manitou
Island MI 5NM off shore to the US/Canadian Border-
Lake Superior West of Line from Manitou Island to Marquette MI
Beyond 5NM from shore-
Lake Superior East of a line from Manitou Island to Marquette MI
and West of a line from Grand Marais MI to the US/Canadian Border
Beyond 5NM from shore-
Lake Superior from Grand Marais MI to Whitefish Point MI 5NM off
shore to the US/Canadian border-
549 AM EDT Tue Aug 27 2019 /449 AM CDT Tue Aug 27 2019/

This Hazardous Weather Outlook is for portions of Eastern Lake
Superior...Central Lake Superior and Western Lake Superior.

.DAY ONE...Today and Tonight

Gales are expected tonight over western Lake superior. See the
latest Open Lake Forecast for further details

Thunderstorms are possible this afternoon.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Gales are expected over western Lake Superior Wednesday morning.
See the latest Open Lake Forecast for more details.

.SPOTTER INFORMATION STATEMENT...

The need for weather spotter reports is not anticipated at this
time.

LMZ221-248-250-281000-
Green Bay North of line from Cedar River MI to Rock Island
Passage-Seul Choix Point to Point Detour MI-
5NM East of a line from Fairport MI to Rock Island Passage-
549 AM EDT Tue Aug 27 2019

This Hazardous Weather Outlook is for portions of Northern Lake
Michigan.

.DAY ONE...Today and Tonight

There is a chance of thunderstorms this afternoon and evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Isolated thunderstorms are possible Thursday afternoon.

.SPOTTER INFORMATION STATEMENT...

The need for weather spotter reports is not anticipated at this
time.

JLB

In the hours before

Special weather statement, Aug 27, 1:31 PM EDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Marquette MI
131 PM EDT Tue Aug 27 2019

MIZ002-009-010-271800-
Ontonagon MI-Gogebic MI-Iron MI-
131 PM EDT Tue Aug 27 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN IRON...SOUTHEASTERN
GOGEBIC AND SOUTHERN ONTONAGON COUNTIES UNTIL 200 PM EDT/100 PM
CDT/...

At 131 PM EDT/1231 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 8 miles west of Watersmeet
to 12 miles east of Squirrel Lake. Movement was northeast at 50 mph.

Pea size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Watersmeet, Paint Lake, Tamarack Lake and Golden Lake.

LAT...LON 4626 8936 4643 8899 4641 8890 4602 8881
      4603 8884 4614 8909 4620 8941
TIME...MOT...LOC 1731Z 225DEG 43KT 4625 8935 4587 8964

Ritzman
Local storm report, Aug 27, 1:36 PM EDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
136 PM EDT TUE AUG 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0133 PM     HAIL             11 WSW WATERSMEET       46.23N 89.41W
08/27/2019  E0.25 INCH       GOGEBIC            MI   CO-OP OBSERVER

            2-3 MINUTES OF HAIL REPORTED.

&&

JP
Special weather statement, Aug 27, 1:42 PM EDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Marquette MI
142 PM EDT Tue Aug 27 2019

MIZ002>004-009-010-084-271830-
Ontonagon MI-Baraga MI-Gogebic MI-Houghton MI-Southern Houghton MI-
Iron MI-
142 PM EDT Tue Aug 27 2019

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN IRON...SOUTHEASTERN
GOGEBIC...SOUTHWESTERN HOUGHTON...SOUTHWESTERN BARAGA AND
SOUTHEASTERN ONTONAGON COUNTIES UNTIL 230 PM EDT/130 PM CDT/...

At 141 PM EDT/1241 PM CDT/, trained weather spotters have reported
strong thunderstorms along a line extending from 9 miles east of
Bergland to near Paulding to 8 miles north of Eagle River. Movement
was northeast at 45 mph.

Pea size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Iron River, Watersmeet, Stambaugh, Rockland, Bruce Crossing,
Paulding, Kenton, Mass City, Nisula, Sidnaw, Greenland, Norwich,
Tamarack Lake, Trout Creek, Hagerman Lake, Watton, Golden Lake, Paint
Lake, Bond Falls and Winona.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4663 8951 4692 8882 4662 8858 4600 8865
      4600 8867 4602 8869 4602 8878 4603 8884
      4614 8909 4618 8932 4632 8929
TIME...MOT...LOC 1741Z 228DEG 40KT 4662 8939 4637 8921 4603 8928

Ritzman
Special weather statement, Aug 27, 2:16 PM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Marquette MI
216 PM EDT Tue Aug 27 2019

MIZ002-004-005-010-011-084-271900-
Ontonagon MI-Marquette MI-Baraga MI-Southern Houghton MI-Iron MI-
Dickinson MI-
216 PM EDT Tue Aug 27 2019

...SIGNIFICANT WEATHER ADVISORY FOR IRON...NORTHWESTERN DICKINSON...
WEST CENTRAL MARQUETTE...SOUTHWESTERN HOUGHTON...BARAGA AND EAST
CENTRAL ONTONAGON COUNTIES UNTIL 300 PM EDT/200 PM CDT/...

At 213 PM EDT/113 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 7 miles south of Mass City
to near Sidnaw to 10 miles northwest of Iron River. Movement was east
at 45 mph.

Pea size hail and wind gusts up to 50 mph will be possible with
these storms. Wind gusts of up to 40 mph have been reported with
these storms.

Locations impacted include...
Iron River, Baraga, L'anse, Crystal Falls, Stambaugh, Covington,
Michigamme, Champion, Alberta, U.S. 141 between Covington and Amasa,
Channing, Squaw Lake, Amasa, Sidnaw, Lake Michigamme, Witch Lake,
Three Lakes, Republic, Canyon Falls and King Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

If on inland lakes ahead of or in the vicinity of these storms, get
out of the water and move indoors or inside a vehicle. Remember,
lightning can strike out to 10 miles from the parent thunderstorm.
If you can hear thunder, you are close enough to be struck by
lightning. Move to safe shelter now! Do not be caught on the water
in a thunderstorm.

&&

LAT...LON 4667 8922 4683 8836 4667 8790 4610 8797
      4607 8893 4654 8885
TIME...MOT...LOC 1813Z 258DEG 37KT 4666 8904 4656 8876 4616 8884

Ritzman
Local storm report, Aug 27, 3:08 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
308 PM EDT TUE AUG 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0308 PM     HAIL             3 SE CHAMPION           46.49N 87.91W
08/27/2019  E0.25 INCH       MARQUETTE          MI   PUBLIC

&&

JP
Local storm report, Aug 27, 3:09 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
309 PM EDT TUE AUG 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0308 PM     HAIL             6 E CHAMPION            46.51N 87.83W
08/27/2019  E0.50 INCH       MARQUETTE          MI   PUBLIC

            0.5 INCH HAIL REPORTED BY CALLER.

&&

JP

The office that day

Everything else NWS Marquette, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 9:41 PM EDTSmall Craft AdvisoryMQT48 hr
Aug 27, 5:01 AM EDTGale WatchMQT5 hr
Aug 27, 5:06 AM EDTBeach Hazards StatementMQTSchoolcraft16 hr
Aug 27, 10:20 AM EDTGale WarningMQT26 hr
Aug 27, 12:21 PM EDTSpecial Weather StatementMQTGogebic39 min
Aug 27, 12:58 PM EDTSpecial Weather StatementMQTGogebic47 min
Aug 27, 1:42 PM EDTSpecial Weather StatementMQTOntonagon48 min
Aug 27, 2:16 PM EDTSpecial Weather StatementMQTBaraga, Iron44 min
Aug 27, 2:36 PM EDTSevere Thunderstorm WarningMQTBaraga, Houghton, Iron, Marquette24 min
Aug 27, 2:45 PM EDTSpecial Marine WarningMQT90 min
Aug 27, 2:57 PM EDTSevere Thunderstorm WarningMQTBaraga, Dickinson, Iron, Marquette33 min
Aug 27, 3:24 PM EDTSpecial Marine WarningMQT36 min
Aug 27, 3:42 PM EDTSevere Thunderstorm WarningMQTAlger, Marquette33 min
Aug 27, 3:47 PM EDTSpecial Marine WarningMQT58 min
Aug 27, 4:06 PM EDTSpecial Weather StatementMQTAlger, Delta39 min
Aug 27, 4:20 PM EDTSpecial Weather StatementMQTDelta, Menominee40 min
Aug 27, 4:21 PM EDTSpecial Marine WarningMQT54 min
Aug 27, 4:29 PM EDTSpecial Weather StatementMQTSchoolcraft46 min
Aug 27, 4:34 PM EDTSpecial Marine WarningMQT41 min
Aug 27, 4:50 PM EDTSpecial Weather StatementMQTDelta, Schoolcraft40 min
Aug 27, 4:59 PM EDTSpecial Weather StatementMQTGogebic46 min
Aug 27, 5:03 PM EDTSpecial Weather StatementMQTLuce, Schoolcraft42 min
Aug 27, 5:08 PM EDTSpecial Marine WarningMQT52 min
Aug 27, 5:11 PM EDTSpecial Marine WarningMQT49 min
Aug 27, 5:25 PM EDTSpecial Weather StatementMQTLuce, Schoolcraft50 min
Aug 27, 5:34 PM EDTSpecial Weather StatementMQTGogebic56 min
Aug 27, 5:53 PM EDTSpecial Weather StatementMQTOntonagon52 min
Aug 27, 6:35 PM EDTSpecial Weather StatementMQTBaraga25 min
Aug 27, 7:00 PM EDTSpecial Weather StatementMQTBaraga30 min
Aug 27, 7:06 PM EDTSpecial Weather StatementMQTBaraga24 min
Aug 27, 7:28 PM EDTSpecial Weather StatementMQTMarquette32 min
Aug 27, 7:48 PM EDTSpecial Marine WarningMQT42 min
Aug 27, 7:53 PM EDTSpecial Weather StatementMQTMarquette52 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.